Alert archive / North Dakota / Frost Advisories in 2016

Frost Advisory 2, NWS Bismarck, ND

May 12, 201613 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 12, 2016, 1:45 PM CDT for 13 counties in North Dakota. It took effect at May 13, 2016, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 12, 2016, 1:45 PM CDT (18:45 UTC)
In effect from
May 13, 2016, 2:00 AM CDT
Expired
May 13, 2016, 9:00 AM CDT
In force
7 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 37 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WWUS73 KBIS 121845
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT THU MAY 12 2016

NDZ001>005-009>013-017-021>023-025-130245-
/O.NEW.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON...
WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...
GOODRICH...HARVEY...FESSENDEN...CARRINGTON
145 PM CDT THU MAY 12 2016 /1245 PM MDT THU MAY 12 2016/

...FROST ADVISORY IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT
/8 AM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM
CDT /8 AM MDT/ FRIDAY. 

* TEMPERATURES...IN THE LOWER TO MID 30S. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AYD
5 follow-up statements
527 
WWUS73 KBIS 130030
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT THU MAY 12 2016

NDZ001>005-009>013-017-021>023-025-130830-
/O.CON.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON...
WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...
GOODRICH...HARVEY...FESSENDEN...CARRINGTON
730 PM CDT THU MAY 12 2016 /630 PM MDT THU MAY 12 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO
9 AM CDT /8 AM MDT/ FRIDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
634 
WWUS73 KBIS 130542
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1242 AM CDT FRI MAY 13 2016

NDZ001>005-009>013-017-021>023-025-131345-
/O.CON.KBIS.FR.Y.0002.160513T0700Z-160513T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
1242 AM CDT FRI MAY 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...IN THE LOWER TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CJS
378 
WWUS73 KBIS 130859
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
359 AM CDT FRI MAY 13 2016

NDZ001>005-009>013-017-021>023-025-131700-
/O.NEW.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
/O.CON.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
359 AM CDT FRI MAY 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

* TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING...AND FROM
  26 TO 31 DEGREES TONIGHT AND EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

&&

$$

NDZ018>020-031>037-040>048-050-051-131700-
/O.NEW.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
359 AM CDT FRI MAY 13 2016 /259 AM MDT FRI MAY 13 2016/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY
  SATURDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

&&

$$

CJS
118 
WWUS73 KBIS 131147
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
647 AM CDT FRI MAY 13 2016

NDZ001>005-009>013-017-021>023-025-132000-
/O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
/O.CON.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...GARRISON...MCCLUSKY...HARVEY...CARRINGTON
647 AM CDT FRI MAY 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

* TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING...AND FROM 
  26 TO 31 DEGREES TONIGHT AND EARLY SATURDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

&&

$$

NDZ018>020-031>037-040>048-050-051-132000-
/O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
647 AM CDT FRI MAY 13 2016 /547 AM MDT FRI MAY 13 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

* TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY 
  SATURDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

&&

$$

CJS
485 
WWUS73 KBIS 131402
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
902 AM CDT FRI MAY 13 2016

NDZ001>005-009>013-017-021>023-025-132215-
/O.EXP.KBIS.FR.Y.0002.000000T0000Z-160513T1400Z/
/O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...MOHALL...GLENBURN...SHERWOOD...
BOTTINEAU...ROLLA...DUNSEITH...ROLETTE...SHELL VALLEY...
ST. JOHN...WILLISTON...NEW TOWN...STANLEY...PARSHALL...MINOT...
VELVA...TOWNER...DRAKE...RUGBY...WATFORD CITY...GARRISON...
WASHBURN...UNDERWOOD...WILTON...TURTLE LAKE...MCCLUSKY...
GOODRICH...HARVEY...FESSENDEN...CARRINGTON
902 AM CDT FRI MAY 13 2016 /802 AM MDT FRI MAY 13 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...
...FROST ADVISORY HAS EXPIRED...

* TEMPERATURES...IN THE LOWER TO MID 30S THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ018>020-031>037-040>048-050-051-132215-
/O.CON.KBIS.FZ.W.0001.160514T0500Z-160514T1400Z/
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...HALLIDAY...BEULAH...HAZEN...
CENTER...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK...
STEELE...TAPPEN...JAMESTOWN...MARMARTH...MOTT...NEW ENGLAND...
ELGIN...CARSON...NEW LEIPZIG...BOWMAN...HETTINGER...FORT YATES...
SELFRIDGE...SOLEN...LINTON...STRASBURG...NAPOLEON...GACKLE...
LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY...OAKES...ELLENDALE
902 AM CDT FRI MAY 13 2016 /802 AM MDT FRI MAY 13 2016/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

* TEMPERATURES...IN THE MID TO UPPER 20S TONIGHT AND EARLY 
  SATURDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. GARDEN HOSES LEFT OUTSIDE TONIGHT MAY FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM. BE SURE TO
UNHOOK GARDEN HOSES AND DRAIN THEM.

&&

$$
TWH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 12, 9:38 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, May 12, 9:38 AM CDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
938 AM CDT THU MAY 12 2016

.UPDATE...
Issued at 931 AM CDT Thu May 12 2016

No change other than to blend to observed trends through 14 UTC
with no change in forecast thinking in a high confidence scenario
in the wake of departing low pressure in Ontario.

UPDATE Issued at 629 AM CDT Thu May 12 2016

We adjusted sky cover to reflect the southward expansion of low
clouds (stratus) into southwest ND observed on satellite the last
several hours with this update. Otherwise, the going forecast was
largely on track. We will let the frost advisory over western ND
play out until its scheduled 13 UTC (8 AM CDT) expiration time,
but only localized areas may have gotten cold enough for frost as
cloud cover and winds held temperatures up a bit overnight. In
fact, the wind may have prevented much frost formation even in
places where temperatures have approached 32 F.

&&

.SHORT TERM...(Today and tonight)
Issued at 329 AM CDT Thu May 12 2016

The closed upper level low (with a coincident surface low) had lifted
northeast into southern Manitoba...and gusty northwest winds
continued bringing cold air into North Dakota. Temperatures were in
the mid 30s over the western third of North Dakota where the current
frost advisory is valid. Thus the advisory appears to be verifying.

This stacked system is forecast to move east into Ontario, and then
dumbbell around the Ontario/Manitoba area through the weekend. This
will result in a cool cyclonic northwesterly flow across the state.
A significant shortwave in the upper flow swings down across North
Dakota tonight...merging with a fast-moving shortwave emanating from
another closed low that is currently over British Columbia. This
will set up a tight baroclinic zone with a strong frontogenetic band
setting up across eastern Montana and western/southern North Dakota.
This will result in a band of rain showers (mixed with snow showers
late tonight) across southern North Dakota.

Widespread frost is expected tonight with a reinforcement of cold
air pushing south across the state. Freezing temperatures expected
across the north may result in a freeze warning needed. Will let the
day shift issue frost/freeze headlines so as to not have two
separate frost advisories out that might cause confusion to users.

.LONG TERM...(Friday through Wednesday)
Issued at 329 AM CDT Thu May 12 2016

Main highlight in the long term will be persistent frost advisories
or freeze warnings across western and central North Dakota each
night and early morning through Sunday morning. Cyclonic northwest
flow will keep the region cooler than normal along with periodic
chances for showers.

Dry Friday through Friday night with cooler air arriving behind the
departing upper shortwave from Thursday night. A widespread freeze
warning still looks likely Friday night into early Saturday morning.

For Saturday night, still looking like a possible freeze warning in
the southwest with a frost advisory elsewhere.

For Sunday through Thursday, it will be dry Sunday then
slight chances for showers return Monday through Wednesday as the
upper flow becomes cyclonic through Thursday. Afternoon high
temperatures should be in the low to mid 60s during this time
period. Overnight lows mainly from the mid 30s to mid 40s...and
frost advisories may be needed.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 931 AM CDT Thu May 12 2016

MVFR stratus affecting KISN/KMOT/KJMS/KBIS this morning will
slowly lift through the late morning and into the afternoon. VFR
conditions are expected at KBIS/KISN by 16-17 UTC, and KMOT/KJMS
by 18-20 UTC. Northwest wind gusts of 25-30 kts are expected this
morning at KMOT/KJMS/KBIS.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...AYD
SHORT TERM...JV
LONG TERM...JV
AVIATION...AYD
Hazardous weather outlook, May 12, 9:28 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
928 AM CDT THU MAY 12 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131430-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
928 AM CDT THU MAY 12 2016 /828 AM MDT THU MAY 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA
FRIDAY NIGHT AND SATURDAY NIGHT. A FREEZE IS LIKELY FRIDAY NIGHT
AND SATURDAY MORNING OVER MOST OF WESTERN AND CENTRAL NORTH
DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PJA

Nearby

Frost Advisories in North Dakota, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.